# SDR 01FDEA00995

- Difficulty date: November 15, 2001
- Submitted: November 19, 2001
- Operation: Air carrier
- Aircraft: N419FE
- Make and model: Airbus A310-222
- Aircraft serial: 345
- Aircraft time: 33,900 hours, 15,846 cycles
- Engine: Pwa JT9D7R4E1
- Engine time: 33,891 hours, 15,839 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Surges
- Location: Nr 1
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

MULTIPLE ENGINE SURGE NR 1 ENGINE WITH ENG AND WING ANTI-ICE ON.
